Polarizable twistor đť’ź-modules
Astérisque, no. 300 (2005), 214 p.
@book{AST_2005__300__R1_0,
     author = {Sabbah, Claude},
     title = {Polarizable twistor $\mathcal{D}$-modules},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {300},
     year = {2005},
     zbl = {1085.32014},
     language = {en},
     url = {http://www.numdam.org/item/AST_2005__300__R1_0}
}
Sabbah, Claude. Polarizable twistor $\mathcal{D}$-modules. Astérisque, no. 300 (2005), 214 p. http://www.numdam.org/item/AST_2005__300__R1_0/

[1] D. Barlet & H.-M. Maire "Développements asymptotiques. transformation de Mellin complexe et intégration sur les fibres", in Séminaire d'analyse 1985-1986 (P. Lelong. P. Dolbeault & H. Skoda, eds.). Lect. Notes in Math., vol. 1295. Springer-Verlag. 1987. p. 11-23. | Zbl 0649.32008

[2] D. Barlet & H.-M. Maire "Asymptotic expansion of complex integrals via Mellin transform", J. Fund. Anal. 83 (1989). p. 233-257. | Article | Zbl 0707.32003

[3] A. A. Beilinson. J. N. Bernstein & P. Deligne "Faisceaux pervers", in Analyse et topologie sur les espaces singuliers. Astérisque, vol. 100. Société Mathématique de France. 1982. p. 7-171. | Numdam | Zbl 0536.14011

[4] O. Biquard "Fibrés de Higgs et connexions intégrables: le cas logarithmique (diviseur lisse)". Ann. scient. Éc. Norm. Sup. 4e série 30 (1997). p. 41-96. | Article | Numdam | Zbl 0876.53043

[5] O. Biquard & Ph. Boalch "Wild nonabelian Hodge theory on curves", Compositio Math, 140 (2004), p. 179-204. | Article | Zbl 1051.53019

[6] J.-E. Björk Analytic 𝒟-modules and applications. Kluwer Academic Publisher. Dordrecht. 1993. | Zbl 0805.32001

[7] G. Boeckle & С. Khare "Mod ℓ representations of arithmetic fundamental groups II (A conjecture of A.J. de Jong)". arXiv: math. NT/0312490, 2003. | Zbl 1186.11029

[8] L. Bungart - "On analytic fiber bundles. I: Holomorphic fiber bundles with infinite dimensional fibers". Topology 7 (1968). p. 55-68. | Article | Zbl 0153.10202

[9] Espaces fibrés et homotopie - Séminaire Henri Cartan (1949/1950). vol. 2. 1956.

[10] F. Castro "Exercices sur le complexe de de Rham et l'image directe des 𝒟-modules", in Éléments de la théorie des systèmes différentiels [39], p. 15-45. | Zbl 0837.32007

[11] M. A. De Cataldo & L. Migliorini "The Hodge theory of algebraic maps", Ann. scient. Éc. Norm. Sup. 4e série (to appear), arXiv: math. AG/0306030. | Numdam | Zbl 1094.14005

[12] E. Cattani, A. Kaplan & W. Schmid "L 2 and intersection cohomologies for a polarizable variation of Hodge structure". Invent. Math. 87 (1987), p. 217-252. | Article | Zbl 0611.14006

[13] K. Corlette - "Flat G-bundles with canonical metrics", J. Differential Geom. 28 (1988), p. 361-382. | Article | Zbl 0676.58007

[14] M. Cornalba & P. A. Griffiths "Analytic cycles and vector bundles on noncompact algebraic varieties". Invent. Math. 28 (1975), p. 1-106. | Article | Zbl 0293.32026

[15] P. Deligne - "Théorème de Lefschetz et critères de dégénérescence de suites spectrales", Publ. Math. Inst. Hautes Études Sci. 35 (1968), p. 107-126. | Article | Numdam | Zbl 0159.22501

[16] P. Deligne, Équations différentielles à points singuliers réguliers. Lect. Notes in Math., vol. 163, Springer-Verlag, 1970. | Zbl 0244.14004

[17] P. Deligne, "Théorie de Hodge II", Publ. Math. Inst. Hautes Études Sci. 40 (1971), p. 5-57. | Article | Numdam | Zbl 0219.14007

[18] P. Deligne, "Cohomologie à supports propres(exposé XVII)", in SGA 4. Lect. Notes in Math., vol. 305, Springer-Verlag, 1973, p. 252-480. | Zbl 0255.14011

[19] P. Deligne, "Le formalisme des cycles évanescents (exposés 13 et 14)", in SGA 7 II, Lect. Notes in Math., vol. 340. Springer-Verlag. 1973. p. 82-173. | Zbl 0266.14008

[20] P. Deligne, "La conjecture de Weil. II". Publ. Math. Inst. Hautes Études Sci. 52 (1980), p. 137-252. | Article | Numdam | Zbl 0456.14014

[21] P. Deligne, "Un théorème de finitude pour la monodromie", in Discrete groups in geometry and, analysis (New Haven. Conn.. 1984). Progress in Math., vol. 67. Birkhäuser, Boston, 1987, p. 1-19. | Article | Zbl 0656.14010

[22] J.-P. Demailly "Théorie de Hodge L 2 et théorèmes d'annulation", in Introduction à la théorie de Hodge, Panoramas et Synthèses, vol. 3. Société Mathématique de France, 1996, p. 3-111. | Zbl 0849.14002

[23] A. Douai & C. Sabbah "Gauss-Manin systems, Brieskorn lattices and Frobenius structures (I)". Ann. Inst. Fourier (Grenoble) 53 (2003). no. 4. p. 1055-1116. | Article | Numdam | Zbl 1079.32016

[24] V. Drinfeld - "On a conjecture of Kashiwara". Math. Res. Lett. 8 (2001). p. 713-728. | Article | Zbl 1079.14509

[25] O. Gabber "The integrability of the characteristic variety", Amer. J. Math. 103 (1981), p. 445-468. | Article | MR 618321 | Zbl 0492.16002

[26] D. Gaitsgory "On de Jong's conjecture". arXiv: math. AG/0402184, 2004. | MR 2342444 | Zbl 1123.11020

[27] R. Godement Topologie algébrique et théorie des faisceaux. Hermann. Paris. 1964. | MR 102797 | Zbl 0080.16201

[28] F. Guillén & V. Navarro Aznar "Sur le théorème local des cycles invariants". Duke Math. J. 61 (1990), p. 133-155. | Article | MR 1068383 | Zbl 0722.14002

[29] H. Hamm & LĂŞ D. T. "Lefschetz theorems on quasi-projective varieties", Bull. Soc. math, France 113 (1985). p. 123-142. | Article | Numdam | MR 820315 | Zbl 0602.14009

[30] C. Hertling - "tt * geometry. Frobenius manifolds, their connections, and the construction for singularities", J. reine angew. Math. 555 (2003), p. 77-161. | MR 1956595 | Zbl 1040.53095

[31] J. Jost & K. Zuo "Harmonic maps and SL(r,â„‚)-representations of fundamental groups of quasi-projective manifolds"; J. Algebraic Geometry 5 (1996), p. 77-106. | MR 1358035 | Zbl 0853.58038

[32] J. Jost & K. Zuo, "Harmonic maps of infinite energy and rigidity results for representations of fundamental groups of quasiprojective varieties". J. Differential Geom. 47 (1997). p. 469-503. | Article | MR 1617644 | Zbl 0911.58012

[33] M. Kashiwara "Vanishing cycles sheaves and holonomic systems of differential equations", in Algebraic geometry (Tokyo/Kyoto, 1982), Lect. Notes in Math., vol. 1016. Springer-Verlag, 1983. p. 134-142. | Article | MR 726425 | Zbl 0566.32022

[34] M. Kashiwara. "Semisimple holonomic đť’ź-modules", in Topological Field Theory, Primitive Forms and Related Topics [36], p. 267-271. | MR 1653028 | Zbl 0935.32009

[35] M. Kashiwara & T. Kawai "The Poincaré lemma for variations of polarized Hodge structure". Publ. RIMS. Kyoto Univ. 23 (1987), p. 345-407. | Article | MR 890924 | Zbl 0629.14005

[36] M. Kashiwara. K. Saito. A. Matsuo & I. Satake (eds.) - Topological Field Theory, Primitive Forms and Related Topics, Progress in Math., vol. 160, Birkhäuser, Basel. Boston, 1998. | MR 1653019

[37] M. Kashiwara & P. Schapira Sheaves on Manifolds, Grundlehren der mathematischen Wissenschaften, vol. 292, Springer-Verlag, 1990. | MR 1074006 | Zbl 0709.18001

[38] J. Leiterer - "Holomorphic vector bundles and the Oka-Grauert principle", in Several complex variables. IV. Algebraic aspects of complex analysis. Encycl. Math. Sci., vol. 10. Springer-Verlag, 1990, p. 63-103. | Zbl 0781.32029

[39] Ph. Maisonobe & C. Sabbah (eds.) Images directes et constructibilité. Les cours du CIMPA. Travaux en cours, vol. 46, Hermann, Paris. 1993.

[40] B. Malgrange "PolynĂ´me de Bernstein-Sato et cohomologie Ă©vanescente". in Analyse et topologie sur les espaces singuliers [70]. p. 243-267. | Numdam | MR 737934 | Zbl 0528.32007

[41] B. Malgrange, "Sur les déformations isomonodromiques, I. II", in Séminaire E.N.S. Mathématique et Physique (L. Boutet de Monvel, A. Douady & J.-L. Verdier, eds.). Progress in Math., vol. 37. Birkhäusen, Basel. Boston, 1983, p. 401-438. | MR 728432 | Zbl 0528.32017

[42] B. Malgrange, "Sur les images directes de đť’ź-modules". Manuscripta Math. 50 (1985). p. 49-71. | Article | MR 784139 | Zbl 0572.32014

[43] B. Malgrange, Équations différentielles à coefficients polynominaux, Progress in Math., vol. 96. Birkhäuser. Basel. Boston. 1991. | MR 1117227 | Zbl 0764.32001

[44] Z. Mebkhout Le formalisme des six opérations de Grothendieck pour les 𝒟-modules cohérents. Travaux en cours, vol. 35. Hermann. Paris. 1989. | MR 1008245 | Zbl 0686.14020

[45] Z. Mebkhout, "Le théorème de comparaison entre cohomologies de de Rham d'une variété algébrique complexe et le théorème d'existence de Riemann", Publ. Math. Inst. Hautes Études Sci. 69 (1989). p. 47-89. | Article | Numdam | MR 1019961 | Zbl 0709.14015

[46] Z. Mebkhout & C. Sabbah "§III.4 𝒟-modules et cycles evanescents", in Le formalisme des six opérations de Grothendieck pour les 𝒟-modules cohérents [44], p. 201-239. | MR 1008245

[47] T. Mochizuki "Asymptotic behaviour of tame nilpotent harmonic bundles with trivial parabolic structure", J. Differential Geom. 62 (2002). p. 351-559. | Article | MR 2005295 | Zbl 1069.32010

[48] T. Mochizuki, "Asymptotic behaviour of tame harmonic bundles and an application to pure twistor D-modules". arXiv: math. DG/0312230. 2003. | MR 2281877 | Zbl 1259.32005

[49] T. Mochizuki,"A characterization of semisimple local system by tame pure imaginary pluri-harmonic metric", arXiv: math. DG/0402122. 2004.

[50] B. Opic & A. Kufner Hardy-type inequalities. Pitman Research Notes in Mathematics, vol. 219. Longman Scientific & Technical. Harlow. 1990. | MR 1069756 | Zbl 0698.26007

[51] C. Sabbah - "𝒟-modules et cycles évanescents (d'après B. Malgrange et M. Kashiwara)", in Conférence de La Rabida 1984. vol. III. Hermann, Paris, 1987, p. 53-98. | MR 907935 | Zbl 0623.32013

[52] C. Sabbah, "Monodromy at infinity and Fourier transform", Publ. RIMS, Kyoto Univ. 33 (1997). no. 4. p. 643-685. | Article | MR 1489993 | Zbl 0920.14003

[53] C. Sabbah, "Harmonic metrics and connections with irregular singularities". Ann. Inst. Fourier (Grenoble) 49 (1999), p. 1265-1291. | Article | Numdam | MR 1703088 | Zbl 0947.32019

[54] C. Sabbah, "Fourier-Laplace transform of irreducible regular differential systems on the Riemann sphere". Russian Math. Surveys 59 (2004). no. 6. p. 1165-1180. arXiv: math.AG/0408294. | Article | MR 2138472 | Zbl 1084.32021

[55] C. Sabbah, "Polarizable twistor 𝒟-modules", prépublication, arXiv: math.AG/ 0503038. vi+226 pages. 2005. | MR 2156523 | Zbl 1085.32014

[56] M. Saito "Modules de Hodge polarisables". Publ. RIMS. Kyoto Univ. 24 (1988), p. 849-995. | Article | MR 1000123 | Zbl 0691.14007

[57] M. Saito, "Decomposition theorem for proper Kähler morphisms", Tôhoku Math. J. 42 (1990), p. 127-147. | Article | MR 1053945 | Zbl 0699.14009

[58] M. Saito, "Mixed Hodge Modules". Publ. RIMS. Kyoto Univ. 26 (1990). p. 221-333. | Article | MR 1047415 | Zbl 0727.14004

[59] P. Schapira & J.-P. Schneiders Index theorem for elliptic pairs. Astérisque, vol. 224. Société Mathématique de France. Paris. 1994. | Numdam | Zbl 0856.58037

[60] W. Schmid "Variation of Hodge structure: the singularities of the period mapping". Invent. Math. 22 (1973), p. 211-319. | Article | MR 382272 | Zbl 0278.14003

[61] C. Simpson "Constructing variations of Hodge structure using Yang-Mills theory and applications to uniformization", J. Amer. Math. Soc. 1 (1988), p. 867-918. | Article | MR 944577 | Zbl 0669.58008

[62] C. Simpson, "Harmonic bundles on noncompact curves", J. Amer. Math. Soc. 3 (1990). p. 713-770. | Article | MR 1040197 | Zbl 0713.58012

[63] C. Simpson, "Higgs bundles and local systems". Publ. Math. Inst. Hautes Études Sci. 75 (1992). p. 5-95. | Article | Numdam | MR 1179076 | Zbl 0814.32003

[64] C. Simpson, "Mixed twistor structures", Prépublication Université de Toulouse & arXiv: math.AG/9705006, 1997.

[65] C. Simpson, "The Hodge filtration on nonabelian cohomology", in Algebraic geometry-Santa Cruz 1995, Proc. of AMS summer conferences. American Mathematical Society, 1997. p. 217-281. | MR 1492538 | Zbl 0914.14003

[66] J. H. M. Steenbrink "Mixed Hodge structure on the vanishing cohomology", in Real and Complex Singularities, Oslo 1976 (P. Holm, ed.), Sijthoff and Noordhoff, Alphen aan den Rijn, 1977, p. 525-563. | Article | MR 485870 | Zbl 0373.14007

[67] J. H. M. Steenbrink & S. Zucker - "Variation of mixed Hodge structurer I", Invent. Math. 80 (1985). p. 489-542. | Article | MR 791673 | Zbl 0626.14007

[68] S. Szabo "Nahm transform of meromorphic integrable connections on the Riemann sphere", Thèse, Université Louis Pasteur, Strasbourg, 2005.

[69] M. E. Taylor Pseudodifferential operators, Princeton University Press, Princeton. NJ. 1981. | MR 618463 | Zbl 0453.47026

[70] B. Teissier & J.-L. Verdier (eds.) Analyse et topologie sur les espaces singuliers (Luminy, 1981). Astérisque, vol. 101-102. Société Mathématique de France, 1983.

[71] G. N. Watson - A treatise on the theory of Bessel functions. Cambridge University Press, Cambridge. 1922. | JFM 50.0264.01 | MR 10746

[72] S. Zucker "Hodge theory with degenerating coefficients: L 2 -cohomology in the Poincaré metric", Ann. of Math. 109 (1979), p. 415-476. | Article | MR 534758 | Zbl 0446.14002

[73] K. Zuo Representations of fundamental groups of algebraic varieties, Lect. Notes in Math., vol. 1708, Springer-Verlag, Berlin, Heidelberg, New York, 1999. | MR 1738433 | Zbl 0987.14014